# SDR AT0000370

- Difficulty date: July 11, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD AIRSTAIR DOOR LOWER JAMB HAS CORROSION AT HOLD OPEN LINK SUPPORT BRACKET ATTACH POINT.  INSTALLED WEB REPAIR IAW DC9 SRM 53-01 FIGURE 2 SHEET 3 AND RES NR 00-0709.
